Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Largest known twin primes


Authors: Karl-Heinz Indlekofer and Antal Járai
Journal: Math. Comp. 65 (1996), 427-428
MSC (1991): Primary 11-04; Secondary 11A41
DOI: https://doi.org/10.1090/S0025-5718-96-00666-7
MathSciNet review: 1320896
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The numbers $697053813\cdot 2^{16352}\pm 1$ are twin primes.


References [Enhancements On Off] (What's this?)

  • 1 H. Dubner, e-mail (1994).
  • 2 D. E. Knuth, The art of computer programming, Addison-Wesley, Reading, MA, 1981, MR 83i:68003.
  • 3 B. K. Parady, J. F. Smith, and S. E. Zarantonello, Largest known twin primes, Math. Comp. 55 (1990), 381--382, MR 90j:11013.
  • 4 P. Ribenboim, The book of prime number records, Springer-Verlag, Berlin and New York, 1989, MR 90g:11127.
  • 5 H. Riesel, Lucasian criteria for the primality of $N=h\cdot 2^n-1$, Math. Comp. 23 (1969), 869--875, MR 41:6773.

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11-04, 11A41

Retrieve articles in all journals with MSC (1991): 11-04, 11A41


Additional Information

Karl-Heinz Indlekofer
Email: k-heinz@uni-paderborn.de

Antal Járai
Email: jarai@uni-paderborn.de

DOI: https://doi.org/10.1090/S0025-5718-96-00666-7
Received by editor(s): December 16, 1994
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society